Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Gaussian measures in traditional and not so traditional settings
HTML articles powered by AMS MathViewer

by Daniel W. Stroock PDF
Bull. Amer. Math. Soc. 33 (1996), 135-155 Request permission

Abstract:

This article is intended to provide non-specialists with an introduction to integration theory on pathspace.
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 60J65, 35K05, 53C99
  • Retrieve articles in all journals with MSC (1991): 60J65, 35K05, 53C99
Additional Information
  • Daniel W. Stroock
  • Affiliation: MIT 2-272, 77 Massachusetts Ave., Cambridge, Massachusetts 02139
  • Email: dws@math.mit.edu
  • © Copyright 1996 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 33 (1996), 135-155
  • MSC (1991): Primary 60J65; Secondary 35K05, 53C99
  • DOI: https://doi.org/10.1090/S0273-0979-96-00655-6
  • MathSciNet review: 1362627